# SDR 05FDEA02598

- Difficulty date: August 23, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N401FE
- Make and model: Airbus A310-203
- Aircraft serial: 191
- Aircraft time: 31,074 hours, 27,925 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

PASSING FL 330 GOT NR 2 BLEED LEAK LT IAW ECAMS SHUTOFF NR 2 BLEED VALVE.  A/C WOULD NOT HOLD CABIN PRESS AT 310,280,OR EVEN 12,000 FT WITH NR 1 PACK.  PACK BAY FOUND SENSOR LOOPS TOUCHING THE  BLEED  AIR SUPPLY DUCT GOING TO THE NR 2 ENG, ALSO FOUND SMALL LEAK AT THE SAME AREA, TIGHTENED BOLTS ON THE  FLANGE AND REPOSITIONED LOOPS AND LEAK CHECKED FOUND OK RAN BOTH ENG'S PER 310 JRH.  FOUND NO LEAK FAULTS.  PERFORMED CABIN PRESS AND CONTROL CK PER MM 21-31-00-5-01.  FOUND OK, FOUND WITH BOTH ENG RUNNING THAT THE PRESS WAS NORMAL 32-34 PSI ON EACH  ENG, WITH SINGLE PACK OR BOTH PACKS.  A/C OK FOR SERVICE.
